9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift,” Electronic Journal of Probability, vol. 25, 2020.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
M. Gerencser, “Nondivergence form quasilinear heat equations driven by space-time white noise,” Annales de l’Institut Henri Poincaré C, Analyse non linéaire, vol. 37, no. 3, pp. 663–682, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
M. Gerencser, A. Jentzen, and D. Salimova, “On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 473, no. 2207, 2017.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
M. Gerencser and I. Gyöngy, “Localization errors in solving stochastic partial differential equations in the whole space,” Mathematics of Computation, vol. 86, no. 307, pp. 2373–2397, 2017.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift,” Electronic Journal of Probability, vol. 25, 2020.
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
M. Gerencser, “Nondivergence form quasilinear heat equations driven by space-time white noise,” Annales de l’Institut Henri Poincaré C, Analyse non linéaire, vol. 37, no. 3, pp. 663–682, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations,” Journal of Differential Equations, vol. 266, no. 6, pp. 3732–3763, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
M. Gerencser, A. Jentzen, and D. Salimova, “On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 473, no. 2207, 2017.
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
M. Gerencser and I. Gyöngy, “Localization errors in solving stochastic partial differential equations in the whole space,” Mathematics of Computation, vol. 86, no. 307, pp. 2373–2397, 2017.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed